Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    11
  • comments
    7
  • views
    1303

Nightmare

Lhong

641 views

Hello

this is probably one of the worst moments in my life. I got many cysts up on my face. I am scared. It is the return of my nightmare again. I can't even look myself in the mirror. I hate my scars, my redness. Acne keeps coming up without reasons. I am totally depressed. I want to cry out loud and claim that I want to sjrremder myself to acne. I have been fighting it for many many years. It has never been better. I have spent hundred thousand baht to clear myself but it never work. All dermatologists remedies didn't help me. It hurt me so bad. I am hurt. I want it to stop coming up. Why does it keeps poping on my face and always comes with redness. I haven't done anything bad to my face or did I? I have been using the same product for a year now. T T . Sorry for this unhelpful entry, but I need to let it out. I can't keep this anymore. 



7 Comments


Recommended Comments

On 2/28/2018 at 11:07 PM, eternalrocket said:

What products are you using?

I am on differin and benzac. I have been using them for almost a year now. 

Share this comment


Link to comment
14 hours ago, eternalrocket said:

If nothing has been working, you can try isotretinoin, ask your dermatologist about it.

I once had it. It was great but after I stop taking it, acne breakout worst than before I had isotretinoin. Ortherwise, I need to take it throughout my life which should not be a wise choice. 

Share this comment


Link to comment
On 4/25/2018 at 1:58 PM, eternalrocket said:

Did you complete your course? I mean did you take the required dosage?

I don't think I complete the dosage. Not sure how much should I take because the dematologist didn't talk about the dosage at all. Have you ever had it before? How long does it take and could you share bow much did you take? Thank you

Share this comment


Link to comment

Yes i took it before, and the required cumulative dosage should be between 120-150mg/kg. Your derm should tell you about the duration of your course, if you don't complete the course the acne is much likely to return.

Share this comment


Link to comment

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×